# SDR IPXA11570839

- Difficulty date: December 28, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Damaged
- Location: Floorboard242xkf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR PANEL 242 XKF DAMAGED.  FABRICATED NEW FLOOR PANEL 242 XKF IAW EO B7575-5320-9692-H.
